Alert archive / Utah / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 74, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 4, 2007, 8:13 PM MDT for 5 counties in Utah; Uinta County, Wyoming. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2007, 8:13 PM MDT (02:13 UTC)
- Expired
- Sep 4, 2007, 9:00 PM MDT
- In force
- 47 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Counties, with a storm outline in the text
Counties Duchesne County, UT, Morgan County, UT, Rich County, UT, Summit County, UT, Wasatch County, UT, Uinta County, WY
The radar
The Salt Lake City radar (KMTX), 109 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 2:05 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 2.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -316 J/kg
- Mixed-layer LCL
- 3456 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KSLC 050214 SVRSLC UTC013-029-033-043-051-WYC041-050300- /O.NEW.KSLC.SV.W.0074.070905T0213Z-070905T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 813 PM MDT TUE SEP 4 2007 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN DUCHESNE COUNTY IN UTAH... EAST CENTRAL MORGAN COUNTY IN UTAH... SOUTHEASTERN RICH COUNTY IN UTAH... CENTRAL SUMMIT COUNTY IN UTAH... THIS INCLUDES THE COMMUNITY OF COALVILLE... NORTHWESTERN WASATCH COUNTY IN UTAH... WESTERN UINTA COUNTY IN SOUTHWEST WYOMING... THIS INCLUDES THE COMMUNITY OF EVANSTON... * UNTIL 900 PM MDT * AT 806 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTH OF COALVILLE TO FRANCIS...AND MOVING EAST AT 35 MPH. THIS LINE OF STORMS HAS A LONG HISTORY OF WIND GUSTS OVER 60 MPH WHICH HAVE CAUSED DAMAGE IN THE CENTRAL WASATCH FRONT. * SEVERE THUNDERSTORMS WILL BE NEAR... 7 MILES SOUTH OF EVANSTON BY 850 PM MDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR CENTRAL UTAH. LAT...LON 4117 11150 4049 11146 4071 11073 4147 11077 $$ TARDY
1 follow-up statement
000 WWUS55 KSLC 050256 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 856 PM MDT TUE SEP 4 2007 UTC013-029-033-043-051-WYC041-050306- /O.EXP.KSLC.SV.W.0074.000000T0000Z-070905T0300Z/ RICH UT-UINTA WY-SUMMIT UT-MORGAN UT-DUCHESNE UT-WASATCH UT- 856 PM MDT TUE SEP 4 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASATCH... NORTHWESTERN DUCHESNE...EAST CENTRAL MORGAN...CENTRAL SUMMIT... WESTERN UINTA AND SOUTHEASTERN RICH COUNTIES EXPIRES AT 900 PM MDT... A LINE OF THUNDERSTORMS IN NORTHEAST UTAH AND SOUTHWEST WYOMING CONTINUES TO PRODUCE HEAVY RAIN AND GUSTY WIND BUT HAS WEAKENED. WIND GUSTS TO 45 MPH ARE POSSIBLE THROUGH 915 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR CENTRAL UTAH. LAT...LON 4117 11150 4049 11146 4071 11073 4147 11077 $$ TARDY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:34 PM MDT, 4 hours 39 minutes earlier.
Area forecast discussion, Sep 4, 3:34 PM MDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
334 PM MDT TUE SEP 4 2007
.SYNOPSIS...A MOIST SOUTHWEST FLOW WILL BE OVER THE AREA TONIGHT
AHEAD OF A COOL PACIFIC TROUGH THAT WILL MOVE THROUGH THE AREA
WEDNESDAY AND THURSDAY.
&&
.DISCUSSION...MOIST PLUME OVER THE AREA THIS AFTERNOON IS
COMBINING WITH EJECTING SHORT WAVE OVER NV IN SOUTHWEST FLOW AHEAD
OF STRONG UPPER LOW IN SE OREGON THIS AFTERNOON. INCREASING
VERTICAL SHEAR AND CAPE IS RESULTING IN SOME STRONG THUNDERSTORMS
AND THIS TREND SHOULD CONTINUE THROUGH THE EVENING. SEVERE
THUNDERSTORM WATCH HAS BEEN ISSUED THROUGH 9 PM MDT FOR NW UT.
ACTIVITY LIKELY TO CONTINUE THROUGH THE NIGHT WITH POTENTIALLY
HEAVY RAINS IN THE NW TONIGHT.
UPPER LOW AT 500 MB IN SE OREGON WILL DIG INTO NORTHERN NEVADA
TONIGHT WILL MOVE EAST TO ABOUT UT/NV/ID TRIPLE POINT BY TOMORROW
AFTERNOON AND THEN BEGIN TO LIFT NE. ALL MODELS SIMILAR IN SHOWING
A LOW LEVEL BOUNDARY PUSH INTO NW UT AND STALL AS A WAVE DEVELOPS
OVER EASTERN NV WED MORNING. AS THE WAVE MOVES NE THE FRONT PUSHES
THROUGH THE AREA WITH LATEST THINKING ON TIMING OF WIND SHIFT AND
FROPA AT SLC IN EARLY AFTERNOON...ALTHOUGH PRE FRONTAL CONVECTION
LIKELY TO PRODUCE QUITE VARIABLE AND GUSTY WINDS LONG BEFORE THE
FRONT ARRIVES. SOME POST FRONTAL PRECIP SHOULD LINGER IN THE
NORTHERN MOUNTAINS WEDNESDAY NIGHT AND INTO THURSDAY MORNING.
MOST PRECIPITATION SHOULD BE MAINLY FROM I-70 NORTHWARD TONIGHT
THROUGH THURSDAY AFTER THUNDERSTORMS NOW OVER THE SOUTH DIMINISH
THIS EVENING.
LATER IN THE WEEK STORM TRACK SHIFTS NORTH AND EAST OF THE AREA
WITH STORMS GOING THROUGH N. ROCKIES AND DROPPING SOUTH EAST OF
THE CONTINENTAL DIVIDE. THIS SHOULD BE A DRY PATTERN ON INTO THE
WEEKEND WITH TEMPERATURES NEAR SEASONAL NORMS...WHICH WILL FEEL
DELIGHTFULLY COOL AFTER THE LAST STRETCH OF HOT WEATHER. BIG
DIFFERENCES BEYOND THE WEEKEND BETWEEN GFS/EC....BOTH HAVE A
BLOCKING PATTERN IN EAST PACIFIC...BUT GFS DEVELOPS A DEEP LOW
OVER THE WEST EARLY NEXT WEEK WHILE EC STICKS TO NW FLOW. HAVE
KEPT IT DRY AND SEASONAL FOR NOW...BASED MORE ON EC SOLUTION.
&&
.AVIATION...SOUTHEAST WINDS WILL PREVAIL AT THE TERMINAL FOR THE
NEXT COUPLE OF HOURS. HOWEVER...DEVELOPING THUNDERSTORMS WILL CAUSE
PERIODS OF GUSTY WINDS WITH ERRATIC DIRECTIONS...PERHAPS INTO THE
OVERNIGHT HOURS. THERE IS A 40 PERCENT CHANCE OF A THUNDERSTORM
DIRECTLY IMPACTING THE TERMINAL...AND THIS MAY BRIEFLY BRING
CEILINGS DOWN TO 7000 FT OR BELOW.
&&
.FIRE WEATHER...DEEP MOISTURE AND INSTABILITY WITH LEADING UPPER
TROUGH AND APPROACHING FRONTAL BOUNDARY WILL BRING SIGNIFICANT
LIGHTNING BUT WETTING RAIN IN THE NORTH THROUGH THIS EVENING AND
OVERNIGHT. SLOW MOVING FRONTAL BOUNDARY AND THE MAIN UPPER TROUGH
WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO THE NORTH AGAIN ON
WEDNESDAY. DRY SLOT AT THE BASE OF THE TROUGH AND MODERATE WIND FLOW
WILL BRING INCREASING SEVERE FIRE WEATHER CONDITIONS TO WEST CENTRAL
AND SOUTHWEST UTAH ON WEDNESDAY.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FROM 11 AM WEDNESDAY TO 9 PM WEDNESDAY FOR
UTZ015-UTZ016-UTZ019-UTZ020-UTZ518.
SEVERE THUNDERSTORM WATCH UNTIL 9 PM TUESDAY FOR UTZ001-UTZ002-
UTZ003-UTZ004-UTZ005-UTZ007-UTZ008.
WY...NONE.
&&
PUBLIC...DUNN
FIRE WEATHER...TARDY
AVIATION...TRAPHAGAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Sep 4, 6:15 AM MDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 615 AM MDT TUE SEP 4 2007 UTZ001>010-WYZ021-051215- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- SOUTHWEST WYOMING- 615 AM MDT TUE SEP 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF AN APPROACHING STORM SYSTEM ARE POSSIBLE TODAY ACROSS MUCH OF NORTHERN UTAH. THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND SMALL HAIL...ESPECIALLY LATE THIS EVENING AND TONIGHT. A COLD FRONT WILL MOVE INTO NORTHWEST UTAH LATE TONIGHT USHERING IN NOTICEABLY COOLER AIR FOR THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AREAS OF RAIN AND THUNDERSTORMS ARE EXPECTED WEDNESDAY AS THE COLD FRONT PUSHES THROUGH THE WASATCH FRONT AND INTO EASTERN UTAH. TEMPERATURES WILL RETURN TO NEAR NORMAL FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ011>016-019>021-517-518-051215- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 615 AM MDT TUE SEP 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH. .DAY ONE...TODAY AND TONIGHT MOIST SOUTHWEST FLOW WILL RESULT IN THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. THE POTENTIAL FOR FLASH FLOODING EXISTS WITH SOME OF THESE STORS...ESPECIALLY IN FLOOD PRONE AREAS OF SOUTHCENTRAL UTAH. THOSE VENTURING OUT INTO CANYONS WHERE FLASH FLOODING CAN OCCUR ARE ENCOURAGED TO CHECK THE LATEST CONDITIONS BEFORE HEADING OUTDOORS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG SOUTHWEST WINDS WILL DEVELOP TUESDAY NIGHT INTO WEDNESDAY. THIS COMBINED WITH LOW SURFACE RELATIVE HUMIDITY CAN RESULT IN CRITICAL FIRE WEATHER CONDITIONS. SEE THE LATEST FIRE WEATHER STATEMENT FOR DETAILS. .SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Local storm report, Sep 4, 5:51 PM MDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
551 PM MDT TUE SEP 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 3 SE TORREY 38.27N 111.38W
09/04/2007 WAYNE UT PARK/FOREST SRVC
FLASH FLOOD IN CAPITOL REEF NATIONAL PARK. GRAND
WASH...SCENIC DRIVE CLOSED DUE TO FLOODING.
0530 PM TSTM WND GST 25 SSW CLIVE 40.34N 113.23W
09/04/2007 M67.00 MPH TOOELE UT MESONET
SALT FLATS SENSOR. NORTHWEST WIND.
0536 PM FLASH FLOOD LOGAN 41.74N 111.83W
09/04/2007 CACHE UT BROADCAST MEDIA
REPORT FROM LOCAL MEDIA OF GARBAGE CANS FLOATING DOWN THE
STREETS OF LOGAN. WIDESPREAD STREET FLOODING.
0540 PM TSTM WND GST 22 W DUGWAY 40.19N 113.16W
09/04/2007 M58.00 MPH TOOELE UT MESONET
HORIZONTAL GRID DUGWAY. NORTHWEST WIND OUTFLOW.
&&
ATARDYLocal storm report, Sep 4, 6:08 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
608 PM MDT TUE SEP 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 3 SE TORREY 38.27N 111.38W
09/04/2007 WAYNE UT PARK/FOREST SRVC
FLASH FLOOD IN CAPITOL REEF NATIONAL PARK. GRAND
WASH...SCENIC DRIVE CLOSED DUE TO FLOODING.
0515 PM TSTM WND GST 5 ESE OGDEN 41.20N 111.88W
09/04/2007 M58.00 MPH WEBER UT MESONET
OGDEN PEAK SENSOR. SOUTHWEST WIND.
0530 PM TSTM WND GST 25 SSW CLIVE 40.34N 113.23W
09/04/2007 M67.00 MPH TOOELE UT MESONET
SALT FLATS SENSOR. NORTHWEST WIND.
0536 PM FLASH FLOOD LOGAN 41.74N 111.83W
09/04/2007 CACHE UT BROADCAST MEDIA
REPORT FROM LOCAL MEDIA OF GARBAGE CANS FLOATING DOWN THE
STREETS OF LOGAN. WIDESPREAD STREET FLOODING.
0540 PM TSTM WND GST 22 W DUGWAY 40.19N 113.16W
09/04/2007 M58.00 MPH TOOELE UT MESONET
HORIZONTAL GRID DUGWAY. NORTHWEST WIND OUTFLOW.
0540 PM TSTM WND GST 16 NW DUGWAY 40.37N 113.00W
09/04/2007 M71.00 MPH TOOELE UT MESONET
UPPER CEDAR MOUNTAIN SENSOR. NORTHWEST WIND.
0540 PM TSTM WND GST 11 W DUGWAY 40.21N 112.96W
09/04/2007 M65.00 MPH TOOELE UT MESONET
NW DECON PAD. NORTHWEST WIND.
&&
ATARDYLocal storm report, Sep 4, 6:48 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
648 PM MDT TUE SEP 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 3 SE TORREY 38.27N 111.38W
09/04/2007 WAYNE UT PARK/FOREST SRVC
FLASH FLOOD IN CAPITOL REEF NATIONAL PARK. GRAND
WASH...SCENIC DRIVE CLOSED DUE TO FLOODING.
0515 PM TSTM WND GST 5 ESE OGDEN 41.20N 111.88W
09/04/2007 M58.00 MPH WEBER UT MESONET
OGDEN PEAK SENSOR. SOUTHWEST WIND.
0530 PM TSTM WND GST 25 SSW CLIVE 40.34N 113.23W
09/04/2007 M67.00 MPH TOOELE UT MESONET
SALT FLATS SENSOR. NORTHWEST WIND.
0536 PM FLASH FLOOD LOGAN 41.74N 111.83W
09/04/2007 CACHE UT BROADCAST MEDIA
REPORT FROM LOCAL MEDIA OF GARBAGE CANS FLOATING DOWN THE
STREETS OF LOGAN. WIDESPREAD STREET FLOODING.
0540 PM TSTM WND GST 22 W DUGWAY 40.19N 113.16W
09/04/2007 M58.00 MPH TOOELE UT MESONET
HORIZONTAL GRID DUGWAY. NORTHWEST WIND OUTFLOW.
0540 PM TSTM WND GST 16 NW DUGWAY 40.37N 113.00W
09/04/2007 M71.00 MPH TOOELE UT MESONET
UPPER CEDAR MOUNTAIN SENSOR. NORTHWEST WIND.
0540 PM TSTM WND GST 11 W DUGWAY 40.21N 112.96W
09/04/2007 M65.00 MPH TOOELE UT MESONET
NW DECON PAD. NORTHWEST WIND.
0605 PM TSTM WND GST 15 SW DUGWAY 40.10N 112.98W
09/04/2007 M63.00 MPH TOOELE UT MESONET
TOWER GRID. NORTHWEST WIND.
0630 PM TSTM WND GST 6 NNE GRANTSVILLE 40.68N 112.44W
09/04/2007 M59.00 MPH TOOELE UT MESONET
BURMESTER. NORTHWEST WIND.
&&
ATARDYLocal storm report, Sep 4, 7:13 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
713 PM MDT TUE SEP 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 3 SE TORREY 38.27N 111.38W
09/04/2007 WAYNE UT PARK/FOREST SRVC
FLASH FLOOD IN CAPITOL REEF NATIONAL PARK. GRAND
WASH...SCENIC DRIVE CLOSED DUE TO FLOODING.
0515 PM TSTM WND GST 5 ESE OGDEN 41.20N 111.88W
09/04/2007 M58.00 MPH WEBER UT MESONET
OGDEN PEAK SENSOR. SOUTHWEST WIND.
0530 PM TSTM WND GST 25 SSW CLIVE 40.34N 113.23W
09/04/2007 M67.00 MPH TOOELE UT MESONET
SALT FLATS SENSOR. NORTHWEST WIND.
0536 PM FLASH FLOOD LOGAN 41.74N 111.83W
09/04/2007 CACHE UT BROADCAST MEDIA
REPORT FROM LOCAL MEDIA OF GARBAGE CANS FLOATING DOWN THE
STREETS OF LOGAN. WIDESPREAD STREET FLOODING.
0540 PM TSTM WND GST 22 W DUGWAY 40.19N 113.16W
09/04/2007 M58.00 MPH TOOELE UT MESONET
HORIZONTAL GRID DUGWAY. NORTHWEST WIND OUTFLOW.
0540 PM TSTM WND GST 16 NW DUGWAY 40.37N 113.00W
09/04/2007 M71.00 MPH TOOELE UT MESONET
UPPER CEDAR MOUNTAIN SENSOR. NORTHWEST WIND.
0540 PM TSTM WND GST 11 W DUGWAY 40.21N 112.96W
09/04/2007 M65.00 MPH TOOELE UT MESONET
NW DECON PAD. NORTHWEST WIND.
0605 PM TSTM WND GST 15 SW DUGWAY 40.10N 112.98W
09/04/2007 M63.00 MPH TOOELE UT MESONET
TOWER GRID. NORTHWEST WIND.
0630 PM TSTM WND GST 6 NNE GRANTSVILLE 40.68N 112.44W
09/04/2007 M59.00 MPH TOOELE UT MESONET
BURMESTER. NORTHWEST WIND.
0658 PM TSTM WND GST SALT LAKE CITY 40.78N 111.93W
09/04/2007 M58.00 MPH SALT LAKE UT ASOS
AIRPORT
&&
ATARDYLocal storm report, Sep 4, 7:22 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
722 PM MDT TUE SEP 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 3 SE TORREY 38.27N 111.38W
09/04/2007 WAYNE UT PARK/FOREST SRVC
FLASH FLOOD IN CAPITOL REEF NATIONAL PARK. GRAND
WASH...SCENIC DRIVE CLOSED DUE TO FLOODING.
0515 PM TSTM WND GST 5 ESE OGDEN 41.20N 111.88W
09/04/2007 M58.00 MPH WEBER UT MESONET
OGDEN PEAK SENSOR. SOUTHWEST WIND.
0530 PM TSTM WND GST 25 SSW CLIVE 40.34N 113.23W
09/04/2007 M67.00 MPH TOOELE UT MESONET
SALT FLATS SENSOR. NORTHWEST WIND.
0536 PM FLASH FLOOD LOGAN 41.74N 111.83W
09/04/2007 CACHE UT BROADCAST MEDIA
REPORT FROM LOCAL MEDIA OF GARBAGE CANS FLOATING DOWN THE
STREETS OF LOGAN. WIDESPREAD STREET FLOODING.
0540 PM TSTM WND GST 22 W DUGWAY 40.19N 113.16W
09/04/2007 M58.00 MPH TOOELE UT MESONET
HORIZONTAL GRID DUGWAY. NORTHWEST WIND OUTFLOW.
0540 PM TSTM WND GST 11 W DUGWAY 40.21N 112.96W
09/04/2007 M65.00 MPH TOOELE UT MESONET
NW DECON PAD. NORTHWEST WIND.
0605 PM TSTM WND GST 15 SW DUGWAY 40.10N 112.98W
09/04/2007 M63.00 MPH TOOELE UT MESONET
TOWER GRID. NORTHWEST WIND.
0630 PM TSTM WND GST 6 NNE GRANTSVILLE 40.68N 112.44W
09/04/2007 M59.00 MPH TOOELE UT MESONET
BURMESTER. NORTHWEST WIND.
0658 PM TSTM WND GST SALT LAKE CITY 40.78N 111.93W
09/04/2007 M58.00 MPH SALT LAKE UT ASOS
AIRPORT
0705 PM TSTM WND GST WEST JORDAN 40.60N 112.00W
09/04/2007 M67.00 MPH SALT LAKE UT AWOS
AIRPORT NUMBER 2. NORTHWEST WIND.
&&
ATARDYLocal storm report, Sep 4, 8:00 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
800 PM MDT TUE SEP 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 3 SE TORREY 38.27N 111.38W
09/04/2007 WAYNE UT PARK/FOREST SRVC
FLASH FLOOD IN CAPITOL REEF NATIONAL PARK. GRAND
WASH...SCENIC DRIVE CLOSED DUE TO FLOODING.
0515 PM TSTM WND GST 5 ESE OGDEN 41.20N 111.88W
09/04/2007 M58.00 MPH WEBER UT MESONET
OGDEN PEAK SENSOR. SOUTHWEST WIND.
0530 PM TSTM WND GST 25 SSW CLIVE 40.34N 113.23W
09/04/2007 M67.00 MPH TOOELE UT MESONET
SALT FLATS SENSOR. NORTHWEST WIND.
0536 PM FLASH FLOOD LOGAN 41.74N 111.83W
09/04/2007 CACHE UT BROADCAST MEDIA
REPORT FROM LOCAL MEDIA OF GARBAGE CANS FLOATING DOWN THE
STREETS OF LOGAN. WIDESPREAD STREET FLOODING.
0540 PM TSTM WND GST 16 NW DUGWAY 40.37N 113.00W
09/04/2007 M71.00 MPH TOOELE UT MESONET
UPPER CEDAR MOUNTAIN SENSOR. NORTHWEST WIND.
0540 PM TSTM WND GST 22 W DUGWAY 40.19N 113.16W
09/04/2007 M58.00 MPH TOOELE UT MESONET
HORIZONTAL GRID DUGWAY. NORTHWEST WIND OUTFLOW.
0540 PM TSTM WND GST 11 W DUGWAY 40.21N 112.96W
09/04/2007 M65.00 MPH TOOELE UT MESONET
NW DECON PAD. NORTHWEST WIND.
0605 PM TSTM WND GST 15 SW DUGWAY 40.10N 112.98W
09/04/2007 M63.00 MPH TOOELE UT MESONET
TOWER GRID. NORTHWEST WIND.
0630 PM TSTM WND GST 6 NNE GRANTSVILLE 40.68N 112.44W
09/04/2007 M59.00 MPH TOOELE UT MESONET
BURMESTER. NORTHWEST WIND.
0658 PM TSTM WND GST SALT LAKE CITY 40.78N 111.93W
09/04/2007 M58.00 MPH SALT LAKE UT ASOS
AIRPORT
0700 PM TSTM WND DMG MURRAY 40.65N 111.89W
09/04/2007 SALT LAKE UT BROADCAST MEDIA
ROOF COLLAPSE DUE TO WIND. 41,000 WITHOUT POWER. TIME
ESTIMATED.
0705 PM TSTM WND GST WEST JORDAN 40.60N 112.00W
09/04/2007 M67.00 MPH SALT LAKE UT AWOS
AIRPORT NUMBER 2. NORTHWEST WIND.
0720 PM TSTM WND GST 4 ESE SALT LAKE CITY 40.76N 111.85W
09/04/2007 M63.00 MPH SALT LAKE UT MESONET
UNIV OF UTAH. NORTHWEST WIND.
0725 PM TSTM WND DMG SALT LAKE CITY 40.78N 111.93W
09/04/2007 SALT LAKE UT NWS EMPLOYEE
UPPER AVENUES LARGE TREE LIMBS DOWN.
0751 PM TSTM WND GST LEHI 40.40N 111.85W
09/04/2007 M61.00 MPH UTAH UT MESONET
&&
ATARDYThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 6:43 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele | 47 min |
| Sep 4, 6:58 PM MDT | Flash Flood Warning | SLC | Davis | 3 hr |
| Sep 4, 7:04 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah, Wasatch | 41 min |
| Sep 4, 7:14 PM MDT | Severe Thunderstorm Warning | SLC | Cache, Davis, Morgan, Weber | 46 min |
| Sep 4, 7:27 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake, Summit, Utah, Wasatch | 48 min |
| Sep 4, 7:44 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah, Wasatch | 46 min |
| Sep 5, 12:55 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 50 min |
| Sep 5, 1:24 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Summit | 51 min |
| Sep 5, 1:41 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Emery | 49 min |
| Sep 5, 1:49 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Rich, Summit | 56 min |
| Sep 5, 4:01 PM MDT | Severe Thunderstorm Warning | SLC | Utah | 29 min |
| Sep 5, 4:08 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah | 30 min |
| Sep 5, 2:42 PM MDT | Severe Thunderstorm Warning | SLC | Uinta | 48 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2007Severe Thunderstorm Warnings in Wyoming, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.